# SDR AALA202209146199

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N929AA
- Make and model: Airbus A300*
- Aircraft serial: 7525
- Aircraft time: 16,779 hours, 6,550 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367651300000
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN FLOOR PANEL 242LF DELAMINATED, REPAIRED FLOOR PANEL PER EA 339071
